MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60 V60PLUS VENTILATOR
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: reporting institution phone #: (b)(6).Reporter phone #: (b)(6).
 
Event or Problem Description
Philips received a complaint on the v60 ventilator indicating that there was an over-voltage protection (ovp) circuit failed alarm.The device was reported to be in use at the time of the reported problem.No patient or user harm reported.It was reported that a patient was suffering from respiratory failure and low blood oxygen saturation, so they required ventilator support via non-invasive ventilation.A nurse powered on the device to prepare the device for use, and it produced the ovp circuit failed alarm.The nurse immediately replaced the device with another non-invasive ventilator.In a good faith effort (gfe) response from the authorized service provider (asp), the alarm was clarified.The asp confirmed that service had been completed on the device by a third party service provider.The asp was only able to confirm that following the third party service, the device was returned to full functionality and was able to resume operation.The specific details of the repair were not provided by the customer.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.The product was determined to have malfunctioned.The likely cause of the issue cannot be determined due to the customers use a of a third party for service of the device.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key25460579
Report Number2518422-2026-113552
Device Sequence Number10449951
Product Code MNT
UDI-Device Identifier00884838025776
UDI-Public(01)00884838025776
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60 V60PLUS VENTILATOR
Device Catalogue Number1076716
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/10/2026
Date Device Manufactured08/14/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown